# SDR HNAA2017071200239

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 45,008 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 HYD SYS FAIL MESSAGE AFTER LANDING.  EDP WAS NOT OPERATED FOR MORE THAN 15 MIN WITH NO FLUID.  INSPECTED AND FOUND A HYD LINE UNDER PANEL 192AL LEAKING. R & R THE HYD LINE. OK FOR SERVICE.
